# SDR IPXA2171108

- Difficulty date: January 2, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 11,892 hours, 7,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005202
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MDCC SEAT TRACK AT FR 28.2 AND Y953 IS CORRODED.  REPAIRED MDCC SEAT TRACK AT FR 28.2 AND Y953 IAW SRM 53-10-16, PARA 4, FIG 201.
